# SDR CVGA20113481

- Difficulty date: December 14, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,389 hours, 6,523 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE LEFT AMBER T/R "UNLOCK LIGHT" ILLUMINATED NUMEROUS TIMES DURING THE DESCENT AND CAME ON STEADY DURING THE APPROACH PHASE.
